MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.After pre-dilation was performed with a 2.50x15mm emerge balloon catheter , a 2.50 x 24 synergy drug-eluting stent was advanced but failed to cross the lesion.It was also noted that the stent struts were damaged when trying to cross the lesion.No patient complications were reported.Further information has been requested but has not been provided at this time.
 
Additional Manufacturer Narrative
Device is a combination product.Updated b5: describe event or problem.
 
Event or Problem Description
It was reported that stent damage occurred.After pre-dilation was perfromed with a 2.50x15mm emerge balloon catheter , a 2.50 x 24 synergy drug-eluting stent was advanced but failed to cross the lesion.It was also noted that the stent struts were damaged when trying to cross the lesion.No patient complications were reported.Further information has been requested but has not been provided at this time.It was further reported that wrong stent size was pulled.Subsequently, an additional stent was advanced and the procedure was completed without consequences.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10143976
Report Number2134265-2020-07892
Device Sequence Number19596430
Product Code NIQ
UDI-Device Identifier08714729840213
UDI-Public08714729840213
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0024590883
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1